Punjab University Journal of Mathematics
  Punjab University Journal of Mathematics
  Published by: Department of Mathematics
Frequency: Monthly  

Vol. 55 (9-10) (2023)
On Banach Common Fixed Point Results in Symmetric Gd-Metric Spaces
by Zubair Nisar and Ozen ¨Ozer

Approximation of Nonlinear Sine-Gordon Equation via RBF-FD Meshless Approach
by Hameed Ullah Jan, Irshad Ali Shah, Tamheeda, Naseeb Ullah and Arif Ullah

New Integral Inequalities For r−Convex Functions
by Mustafa Karag¨ozl¨u and Merve Avcı Ardıc
Relative T L-ideals in Semigroups
by Emine Funda Okumu and Sultan Yamak
Generalized ρ-dependent polynomials of topological indices of the identity graph for the ring Zρ
by Rukhshanda Anjum,  Muhammad Umar Mirza and Naila Niaz
  Copyright Form  
  Instructions for Authors  
  Abstracting & Indexing  
  Editorial Board  
  Current Issue
Vol. 56 (1-2) (2024)
  Previous Issue
Vol. 55 (11-12) (2023)
  Online Contents  
Copyright © 2022 Information Technology Centre University of the Punjab. All rights reserved